# SDR SIMA201808021001

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,524 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT OVER WING EMERGENCY LIGHT LAMP PER AMM 33-50-07. OP CHECKED GOOD PER AMM 33-50-00.
